Accessibility navigation

Cylindrically symmetric flows in a Lagrangian frame

Glaister, P. (1993) Cylindrically symmetric flows in a Lagrangian frame. Computers & Mathematics with Applications, 25 (8). pp. 41-45. ISSN 0898-1221

Full text not archived in this repository.

To link to this item DOI: 10.1016/0898-1221(93)90170-Z


An approximate Riemann solver, in a Lagrangian frame of reference, is presented for the compressible flow equations with cylindrical and spherical symmetry, including flow in a duct of variable cross section. The scheme is applied to a cylindrically symmetric problem involving the interaction of shocks.

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:15653

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation